Hi All

Discussion in 'Introduce Yourself' started by NavsPH, Mar 25, 2015.

tinnitus forum
    1. NavsPH
      Lurking

      NavsPH Member

      Location:
      Philippines
      Tinnitus Since:
      June 2014
      Cause of Tinnitus:
      Meds
      Hi. I have been lurking since I got back from abroad, July 2014. I've had tinnitus since May 2014, most likely the cause was antibiotics. Like everyone else I was devastated with this condition and experienced what most if not all has experienced. It was my first time to work abroad as a contract worker and I was adjusting well and liking my job and i had so much plans but sadly I had to terminate my contract because of T. Well i just want to say that my life has gotten more difficult and stressful the first few months and during those months it was really a struggle and so much searching. I'm thankful for the support of my family and some friends who gave encouragement and guidance and also from the success stories in this forum. My T is a high pitched "Eeee". The Dr. gave me meds for 1 month for depression and anxiety, since then i didn't bother to take any meds cause i was hesitant that it would worsen my T. A Pastor once told me to put my hope on the Lord Jesus and focus on Him rather than focus in this world and to live each day as it is and as He wills. Now I am living in hope, hope that one day we'll be free of this condition and all other else. May God bless us all.
       
      • Like Like x 1

Share This Page

Loading...
Similar Threads
  1. Peter D.
    Replies:
    16
    Views:
    291
  2. i.m
    Replies:
    4
    Views:
    230
  3. aylp
    Replies:
    3
    Views:
    562
  4. agaton spik
    Replies:
    20
    Views:
    1,275
  5. Hopeful
    Replies:
    0
    Views:
    720
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.